# SDR SWAA2023101699400

- Difficulty date: September 11, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 64,386 hours, 38,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS663.75 AT LBL40 AND WL 171.5 AT AIR CONDITIONING BAY 2023-569615<[01] TOOL USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 01-FEB-24.;[02] REPLACED ANGLE LOCATED BS663.75 AT LBL40 AND WL 171.5 AT AIR CONDITIONING BAY I.A.W. B737-700 SRM 51-40-02 AND B737-700 DWG #111A1000 SHEET 141 REV - SEE INDIVIDUAL SIGN-OFFS BELOW.;[03] RII COMPLETED JOB
